바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

WEAKER FORMS OF COMMUTING MAPS AND EXISTENCE OF FIXED POINTS

WEAKER FORMS OF COMMUTING MAPS AND EXISTENCEOF FIXED POINTS

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2003, v.10 no.3, pp.145-161
Singh, S.L. (Department Of Mathematics, Gurukula Kangri Vishwavidyalaya)
Tomar, Anita (Department Of Mathematics, Gurukula Kangri Vishwavidyalaya)

Abstract

Weak commutativity of a pair of maps was introduced by Sessa [On a weak commutativity condition of mappings in fixed point considerations. Publ. Inst. Math. (Beograd) (N.S.) 32(40) (1982),149-153] in fixed point considerations. Thereafter a number of generalizations of this notion has been obtained. The purpose of this paper is to present a brief development of weaker forms of commuting maps, and to obtain two fixed point theorems for noncommuting and noncontinuous maps on noncomplete metric spaces.

keywords
fixed point, weakly commuting maps, R-weakly commuting maps, compatible maps, biased maps, intimate maps

한국수학교육학회지시리즈B:순수및응용수학